# SDR 20001013SH016

- Difficulty date: September 1, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N148M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 270
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: F50B281026900A1
- Condition: Departed
- Location: Refuel Door
- Part time: 1,423 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: K

## Discrepancy

LOST REFUELING DOOR WHILE IN-FLIGHT.  AIRCRAFT WAS FUELED IN CYYZ (TORONTO).  CREW OBSERVED DOOR SECURED DURING THEIR PRE-FLIGHT.  DURING DESCENT OVER EASTERN MICHIGAN FOR LANDING AT KPWK THE CREW REPORTED A VIBRATION AND BRIEF ''FUELING'' LIGHT.  MAINT IN KPWK INSTALLED A SERVICEABLE REFUELING DOOR AND ACFT WAS FLOWN TO KLIT DASSAULT SERVICE CENTER FOR INSTALLATION OF A NEW DOOR ASSY.  OPERATOR  IS TRYING TO OBTAIN AN UPDATED DOOR WITH IMPROVED LATCHES AS DESCRIBED IN DASSAULT AVIATION F50/50EX SERVICE NEWSLETTER NR 73, DATED DEC 1999.  (X)
